RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 2, Pages 258–263 (Mi jsfu661)  

This article is cited in 1 scientific paper (total in 1 paper)

Strongly algebraically closed lattices in $\ell$-groups and semilattices

Ali Molkhasi

Faculty of Mathematical Sciences, Farhangian University of Tehran, 51666-16471, Iran

Abstract: In this article, the properties of being $\aleph_0$-classes of a full $\ell$-group, the set of polars of an $\ell$-group, the complemented $\ell$-ideals of a complete $\ell$-group, the set of invariant elements of a dimension ortholattice, and pseudocomplemented semilattices are studied from the perspective of model theory and their relations to strongly algebraically closed lattices are obtained.

Keywords: strongly algebraically closed lattices, $\ell$-groups, pseudocomplemented semilattices.

DOI: https://doi.org/10.17516/1997-1397-2018-11-2-258-263

Full text: PDF file (94 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.562
Received: 03.08.2017
Received in revised form: 05.11.2017
Accepted: 16.01.2018
Language:

Citation: Ali Molkhasi, “Strongly algebraically closed lattices in $\ell$-groups and semilattices”, J. Sib. Fed. Univ. Math. Phys., 11:2 (2018), 258–263

Citation in format AMSBIB
\Bibitem{Mol18}
\by Ali~Molkhasi
\paper Strongly algebraically closed lattices in $\ell$-groups and semilattices
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 2
\pages 258--263
\mathnet{http://mi.mathnet.ru/jsfu661}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-2-258-263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434678300016}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu661
  • http://mi.mathnet.ru/eng/jsfu/v11/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hamsa Nayak, Syam P. Kuncham, Babushri S. Kedukodi, “Extensions of Boolean rings and nearrings”, Zhurn. SFU. Ser. Matem. i fiz., 12:1 (2019), 58–67  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:86
    Full text:34
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020